Anda belum login :: 05 Dec 2023 02:38 WIB
ArtikelNonlinear Adaptive Control Using Networks of Piecewise Linear Approximators  
Oleh: Choi, J. Y. ; Farrell, J. A.
Jenis: Article from Journal - ilmiah internasional
Dalam koleksi: IEEE Transactions on Neural Networks vol. 11 no. 2 (2000), page 390-401.
Topik: adaptive control; non linear; adaptive control; networks; piecewise; linear approximators
  • Perpustakaan Pusat (Semanggi)
    • Nomor Panggil: II36.4
    • Non-tandon: 1 (dapat dipinjam: 0)
    • Tandon: tidak ada
    Lihat Detail Induk
Isi artikelPresents a stable non parametric adaptive control approach using a piecewise local linear approximator. The continuous piecewise linear approximator is developed and its universal approximation capability is proved. The controller architecture is based on adaptive feedback linearization plus sliding mode control. A time varying activation region is introduced for efficient self - organization of the approximator during operation. We modify the adaptive control approach for piecewise linear approximation and self - organizing structures. In addition, we provide analyses of asymptotic stability of the tracking error and parameter convergence for the proposed adaptive control scheme with the online self - organizing structure. The method with a deadzone is also discussed to prevent a high - frequency input which might excite the unmodeled dynamics in practical applications. The application of the piecewise linear adaptive control method is demonstrated by a computational simulation.
Opini AndaKlik untuk menuliskan opini Anda tentang koleksi ini!

Process time: 0 second(s)